# SDR SWAA2021050357244

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Striker
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB TRAILING EDGE HINGED PNL 651DB CUTOUT AFT IB LATCH STRIKER PAD MISSING AND ANGLE CHAFED. / REMOVED DAMAGE BEAM ASSY AND IINSTALLED NEW BEAM ASSY - AT RT. WING I/B TRAILING EDGE HINGE PNL #651DB PER B737-700 SRM 51-40-02-0G-0 AND DWG #115A2710.
